| Model Number |
977118 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cerebrospinal Fluid Leakage (1772); Unspecified Infection (1930); Numbness (2415); Insufficient Information (4580)
| Date of Event |
05/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator.The reason for call was patient wanted to know what to do with their external devices now that the ins was removed.Patient reported they had to surgically remove their spinal cord stimulator because it was covered with an infection.Patient stated they had to have three major spine surgeries over the "past 10 weeks;" patient was in surgery on april 1st for 8.5 hours, may 1st for 6 hours, and on "the 19th" for 4 hours.Agent asked when the infection first started showing sign/symptoms; patient stated on about may 10th the infection was noticed because the patient's spinal fluid was leaking, which lead to the discovery of the infection "running rampant." on "the 19th" they had the implantable system explanted.Agent asked if all or part of the ins was removed; patient stated they "guessed" the entire system was removed because the surgeons had to "go in and rebuild it, because everything collapsed." patient additionally stated they had been in bed since april 1st because they lost all feeling in their legs.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.